# SDR UHLA201606160340

- Difficulty date: June 16, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 32,850 hours, 20,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 99
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, JUST FWD OF FRAME 99, JUST ABOVE STRINGER 25AR, THERE IS A SHARP OUTWARD DENT.  REPAIRED DAMAGED AREA IAW SRM 53-30-01. MAJOR REPAIR.
